# SDR ASAA2018102726790

- Difficulty date: October 27, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 39,351 hours, 11,834 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55047
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA, FLOORBEAM UPPER SURFACE SEVERAL SPOTS CORROSION BS 947.5, LBL 15 - RBL 12. GROUNDED - YES. REMOVED DAMAGE ON 947.5 FLOORBEAM ORIG THICKNESS 0.180, MAT'L REMAINING 0.134, REMOVED 0.046 AND FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1 AND 53-70-51-01-1, REPAIRED 947.5 FLOORBEAM PER SRM 53-70-51-2R-5. CUT FLOORBEAM AND REMOVED DAMAGED SECTION SPLICED IN NEW SECTION OF FLOORBEAM.
